# SDR DALA2024011600601

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N911DQ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64882
- Aircraft time: 15,519 hours, 6,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4412634) GOUGE ON SKIN AT APPROX 2" AFT OF STA 727F BETWEEN STRINGER 21L AND 22L. DOUBLERS DRILLED UP AND FABRICATED PER SRM 53-00-01-2R-36. TREATED AND PRIMED PARTS. INSTALLED DOUBLER AND TRIPLER PER SRM 53-00-01-2R-36.
